| Model Number |
BLURR, 5.0MM X 13CM |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/17/2023 it was reported by a sales representative via sems that an ar-8500obe oval burr wasn't spinning, and a ar-8500bl blurr had broken in half.This was discovered during a procedure on (b)(6) 2022.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely.The most likely cause for the burr broken is attributed to misuse due to excessive "side-loading" causing damage to the device.